Alert archive / Maine / Frost Advisories in 2021
Frost Advisory 4, NWS Gray, ME
NWS Gray, ME issued this frost advisory at May 27, 2021, 3:07 AM EDT for Franklin County, Oxford County, Somerset County, Maine; Carroll County, Grafton County, New Hampshire. It took effect at May 28, 2021, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2021, 3:07 AM EDT (07:07 UTC)
- In effect from
- May 28, 2021, 2:00 AM EDT
- Expired
- May 28, 2021, 7:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Carroll County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 88 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.1 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
917 WWUS71 KGYX 270707 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 307 AM EDT Thu May 27 2021 MEZ007-NHZ001-002-272000- /O.NEW.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/ Northern Oxford-Northern Coos-Southern Coos- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, and Lancaster 307 AM EDT Thu May 27 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...In New Hampshire, Northern Coos and Southern Coos Counties. In Maine, Northern Oxford County. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MEZ008-009-272000- /O.NEW.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/ Northern Franklin-Central Somerset- Including the cities of Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, and Jackman 307 AM EDT Thu May 27 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Northern Franklin and Central Somerset Counties. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
5 follow-up statements
095 WWUS71 KGYX 271328 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 928 AM EDT Thu May 27 2021 MEZ007-NHZ001-002-272130- /O.CON.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/ Northern Oxford-Northern Coos-Southern Coos- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, and Lancaster 928 AM EDT Thu May 27 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...In New Hampshire, Southern Coos and Northern Coos Counties. In Maine, Northern Oxford County. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MEZ008-009-272130- /O.CON.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/ Northern Franklin-Central Somerset- Including the cities of Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, and Jackman 928 AM EDT Thu May 27 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Northern Franklin and Central Somerset Counties. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ARNOTT
023 WWUS71 KGYX 271828 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 228 PM EDT Thu May 27 2021 MEZ007-NHZ001-002-281100- /O.CON.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/ Northern Oxford-Northern Coos-Southern Coos- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, and Lancaster 228 PM EDT Thu May 27 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...In New Hampshire, Southern Coos and Northern Coos Counties. In Maine, Northern Oxford County. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Freezing conditions could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ NHZ003-281100- /O.EXA.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/ Northern Grafton- Including the cities of Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, and Woodstock 228 PM EDT Thu May 27 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Northern Grafton County. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MEZ008-009-281100- /O.CON.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/ Northern Franklin-Central Somerset- Including the cities of Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, and Jackman 228 PM EDT Thu May 27 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Northern Franklin and Central Somerset Counties. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ARNOTT
702 WWUS71 KGYX 280141 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 941 PM EDT Thu May 27 2021 MEZ008-280945- /O.UPG.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/ /O.EXA.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/ Northern Franklin- Including the cities of Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, and Phillips 941 PM EDT Thu May 27 2021 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Northern Franklin County. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MEZ007-NHZ001-002-280945- /O.CON.KGYX.FZ.W.0001.210528T0600Z-210528T1100Z/ Northern Oxford-Northern Coos-Southern Coos- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, and Lancaster 941 PM EDT Thu May 27 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...In New Hampshire, Southern Coos and Northern Coos Counties. In Maine, Northern Oxford County. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Freezing conditions could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MEZ012-013-NHZ004-280945- /O.EXA.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/ Southern Oxford-Southern Franklin-Northern Carroll- Including the cities of Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Jackson, North Conway, Albany, Conway, Chatham, and Crawford Notch 941 PM EDT Thu May 27 2021 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...In New Hampshire, Northern Carroll County. In Maine, Southern Oxford and Southern Franklin Counties. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MEZ009-NHZ003-280945- /O.CON.KGYX.FR.Y.0004.210528T0600Z-210528T1100Z/ Central Somerset-Northern Grafton- Including the cities of New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, and Woodstock 941 PM EDT Thu May 27 2021 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Northern Grafton County. * WHEN...From 2 AM to 7 AM EDT Friday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
858 WWUS71 KGYX 280659 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 259 AM EDT Fri May 28 2021 MEZ007-008-NHZ001-002-281100- /O.CON.KGYX.FZ.W.0001.000000T0000Z-210528T1100Z/ Northern Oxford-Northern Franklin-Northern Coos-Southern Coos- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, and Lancaster 259 AM EDT Fri May 28 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30. * WHERE...In New Hampshire, Southern Coos and Northern Coos Counties. In Maine, Northern Oxford and Northern Franklin Counties. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ MEZ009-012-013-NHZ003-004-281100- /O.CON.KGYX.FR.Y.0004.000000T0000Z-210528T1100Z/ Central Somerset-Southern Oxford-Southern Franklin- Northern Grafton-Northern Carroll- Including the cities of New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, and Crawford Notch 259 AM EDT Fri May 28 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...In New Hampshire, Northern Grafton and Northern Carroll Counties. In Maine, Southern Franklin, Southern Oxford and Central Somerset Counties. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
739 WWUS71 KGYX 281039 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 639 AM EDT Fri May 28 2021 MEZ007-008-NHZ001-002-281145- /O.EXP.KGYX.FZ.W.0001.000000T0000Z-210528T1100Z/ Northern Oxford-Northern Franklin-Northern Coos-Southern Coos- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, and Lancaster 639 AM EDT Fri May 28 2021 ...FREEZE WARNING WILL EXPIRE AT 7 AM EDT THIS MORNING... Temperatures will quickly rise back above freezing this morning. $$ MEZ009-012-013-NHZ003-004-281145- /O.EXP.KGYX.FR.Y.0004.000000T0000Z-210528T1100Z/ Central Somerset-Southern Oxford-Southern Franklin- Northern Grafton-Northern Carroll- Including the cities of New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Farmington, New Sharon, New Vineyard, Temple, Wilton, Chesterville, Jay, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, and Crawford Notch 639 AM EDT Fri May 28 2021 ...FROST ADVISORY WILL EXPIRE AT 7 AM EDT THIS MORNING... Temperatures are quickly warming this morning into the upper 30s and low 40s. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this frost advisory went out at May 26, 10:25 PM EDT, 4 hours 42 minutes earlier.
Area forecast discussion, May 26, 10:25 PM EDT, 4 hours 42 minutes before
Area Forecast Discussion National Weather Service Gray ME 1025 PM EDT Wed May 26 2021 .SYNOPSIS... A cold front will cross the region this evening. This front will bring a threat of severe thunderstorms through the early evening hours. High pressure will build north of the region Thursday and Friday, as low pressure passes through the mid- Atlantic states to our south. This low will bring a chance of showers to southern areas, mainly Friday afternoon and evening. Low pressure may affect the region around Monday with some rainy weather. && .NEAR TERM /TONIGHT/... 1030PM UPDATE... Although thunderstorms have ended across our area, there still exist a few rounds of storms tracking across southern New England with the peripheral showers from this still affecting southern New Hampshire. Additional isolated light showers are occurring along another boundary crossing the area from the northwest. The actual surface level cold front is still back across Quebec nearing the Saint Lawrence River, so we cannot rule out additional light rain until that moves through early tomorrow morning. Otherwise expect temperatures to hold steady in the 60s for the most part overnight due to extensive cloud cover. 8PM UPDATE... Line of storms has reached the coast and the Severe Thunderstorm Watch has been canceled. Another line of showers is entering from Canada but will not amount to much with the loss of most of the instability from the heat of the day. 5PM UPDATE... Made some adjustments to temperatures and precipitation chances based on latest observations and radar trends. Generally we are expecting a line of storms tracking across the area over the next few hours. This will be our primary window for severe weather including damaging wind gusts. ORIGINAL DISCUSSION... Impacts: Showers and thunderstorms, some of which will be severe, are expected to affect the region from now through the late evening. Damaging winds are the primary threat, but an isolated tornado and hail cannot be ruled out. Still rather quiet across the CWA at the moment with only some showers moving across northern areas. A line of showers and thunderstorms currently stretches from upstate NY into eastern PA with the southern half of the line being the most active. Overall, not a whole lot of change in forecast thinking from this morning. The line of showers and thunderstorms will continue to push east through this evening with some individual cells possibly developing ahead of it. Stronger storms within the line will be capable of producing damaging winds as they move across the CWA. In fact, based on recent mesoanalysis, there may be more downdraft CAPE than regular CAPE in many areas right now and this may be the case going forward too with steep low-level lapse rates. The changes to forecast thinking are mostly subtle, primarily influenced from recent mesoanalysis and the 18Z ALY sounding. Small hail remains a threat, but with poor mid-level lapse rates and a freezing level well above 10000 ft from the ALY sounding, likely not a high chance for any hail. Dew points have been dropping since this morning with most of our automated sites in the upper 50s to lower 60s...and the 18Z ALY sounding had LCLs well above 1500 meters. While there is still a nonzero chance for an isolated tornado, the threat is much lower than this morning. In coordination with SPC, a Severe Thunderstorm Watch has been issued for all of NH and the westernmost ME counties, including Cumberland County, that is in effect through 11pm EDT. Once the showers and thunderstorms exit the region late this evening, cooler and drier air will begin to filter into the region behind a cold front. Lows will range from the lower 50s to mid 60s. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... Impacts: Minimal. Possible fire weather concerns on Thursday. Possible frost concerns for northern areas Thursday night. High pressure begins to build into the region on Thursday with cooler and drier air continuing to filter into the region. Sunny skies are expected as highs range from the upper 50s in the mountains to the upper 70s in southern areas. Breezy northwest winds may ultimately produce elevated fire conditions for portions of the region Thursday afternoon. High pressure continues to build into the region Thursday night, though clouds will be on the increase. Lows will be quite cool, ranging from the mid 30s north to the upper 40s. Will see how much cloud cover is present, but will need to monitor for possible frost for northern areas Thursday night with light winds expected. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... The main headline in the extended portion of the forecast will be much cooler temperatures than we are seeing today, and in some instances, possibly well below normal. The models are in reasonable agreement that low pressure will move off the Mid Atlantic Coast Friday into Friday night. Enough forcing for ascent and moisture advection looks to be in place north of the low for some rain across southern zones, mainly southern NH, centered around Friday afternoon and Friday night. Otherwise, the air mass in place over northern New England will be quite dry. If clouds stay away from the mountain zones Friday night, there could be a frost. The main period of uncertainty in this extended is what will the sensible weather be on Memorial Day. There are several solutions on the table including a low probability of a soaking rain as per the 00z ECMWF. There are some ensemble members that support this solution but it's an outlier. Will go with chance PoPs since in most cases there's an upper level low around. Otherwise, temperatures will remain near to below normal, with the potential for well below normal if a more rainier pattern looks to take place early in the week. Dry weather looks to be the case Tue-Wed. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Short Term...Showers and thunderstorms will move through the region late this afternoon and this evening, clearing the region late this evening. Northwest winds arrive behind a cold front early tomorrow morning and continue through the day on Thursday. Light winds and VFR conditions expected Thursday night. Long Term...Possible MVFR conditions Friday afternoon and night across southernmost NH in showers but right now prevailing VFR looks to be a better bet. Otherwise, VFR Thursday night and also Saturday, Sunday. && .MARINE... Short Term...SCA remains in effect through early Thursday morning, but winds and seas should remain below SCA criteria through the remainder of the period. Showers and possibly a thunderstorm expected over the waters this evening and early tonight with a shift to northwest winds on Thursday. Long Term...SCA conditions, mainly for seas, will be possible Sunday through Monday night in association with a long fetch of northeast winds. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...None. MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ150>154. && NEAR TERM UPDATE...Kimble SHORT TERM...Watson LONG TERM...Ekster
Hazardous weather outlook, May 26, 8:00 PM EDT, 7 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 800 PM EDT Wed May 26 2021 MEZ007>009-012>014-018>028-033-NHZ001>015-280000- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior York- Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo- Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo- Interior Cumberland Highlands-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll-Southern Grafton-Southern Carroll- Sullivan-Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 800 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, west central Maine, western Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-280000- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 800 PM EDT Wed May 26 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 26, 9:13 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
913 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TSTM WND DMG 3 SE LIMERICK 43.65N 70.75W
05/26/2021 YORK ME AMATEUR RADIO
MULTIPLE REPORTS OF TREES DOWN AROUND LAKE
ARROWHEAD AND TREES ON BOATS.
&&Local storm report, May 26, 10:01 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1001 PM EDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG GORHAM 43.68N 70.44W
05/26/2021 CUMBERLAND ME PUBLIC
PICTURES ON SOCIAL MEDIA OF LARGE TREE FELL
INTO HOME ON GLENWOOD AVE. TIME ESTIMATED
FROM RADAR.
&&The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:06 PM EDT | Special Weather Statement | GYX | Knox | 24 min |
| May 26, 8:30 PM EDT | Special Weather Statement | GYX | Waldo | 30 min |
| May 27, 3:07 AM EDT | Freeze Warning | GYX | Franklin, Oxford | 28 hr |
Nearby
Frost Advisories in Maine, 2021Frost Advisories in New Hampshire, 2021Every frost advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.